# SDR AALA201908169066

- Difficulty date: July 10, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 61,328 hours, 23,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CRACK SHEAR PLATE STR 23 R BTW FR 69 TO FR70 AT AFT GALLEY AREA (1 EA), (L=0.426" CRACK). REPLACED SHEAR PLATE STR 23R BTW FR 69 TO FR 70 AT AFT GALLEY AREA IAW SRM A321 51-42-11, SRM A321 51-72-11 AND DRAWING # D53474180.
